en POLSKI
eISSN: 2719-3209
ISSN: 0023-2157
Klinika Oczna / Acta Ophthalmologica Polonica
Current issue Archive Videos Articles in press About the journal Supplements Editorial board Abstracting and indexing Subscription Contact Instructions for authors Ethical standards and procedures
4/2016
vol. 118
 
Share:
Share:
more
 
 
abstract:
Case report

Anaphylactic shock due to Aprokam application to the anterior chamber during cataract surgery – case report

Waldemar Kędziora
1
,
Tomasz Żarnowski
2

1.
Oddział Okulistyczny Samodzielnego Publicznego Szpitala Wojewódzkiego im. Papieża Jana Pawła II w Zamościu
2.
Klinika Diagnostyki i Mikrochirurgii Jaskry Uniwersytetu Medycznego w Lublinie
Online publish date: 2017/11/29
View full text
Get citation
ENW
EndNote
BIB
JabRef, Mendeley
RIS
Papers, Reference Manager, RefWorks, Zotero
AMA
APA
Chicago
Harvard
MLA
Vancouver
 
Intracameral application of Aprokam (cefuroxime) during cataract surgery is documented to significantly reduce the incidence of endophthalmitis. It is very important to consider its very rare but potentially very dangerous complication, that is anaphylactic reaction of varying severity in patients at risk of such allergy. It is necessary to take a detailed history and check all relevant medical records concerning previous treatment to avoid this complication.
keywords:

anaphylactic reaction, cataract surgery, Aprokam, cefuroxime

Quick links
© 2021 Termedia Sp. z o.o. All rights reserved.
Developed by Bentus.